# SDR HALA2017121900305

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 26,067 hours, 61,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE NOT STORED PROPERLY. RE-SECURED MED DOOR SLIDE PER MM 25-61-01, CONDITION AND SECURITY CK OK TO CONTINUE.
